Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Point limite")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1597

  • Page / 64

Export

Selection :

  • and

On the limit-point classification of a class of non-self-adjoint ordinary differential operatorsJING-LIN LIU.Journal of differential equations (Print). 1984, Vol 55, Num 2, pp 165-203, issn 0022-0396Article

Limit weierstrass points on nodal reducible curvesESTEVES, Eduardo; SALEHYAN, Parham.Transactions of the American Mathematical Society. 2007, Vol 359, Num 10, pp 5035-5056, issn 0002-9947, 22 p.Article

RADIAL LIMITS OF QUASIREGULAR LOCAL HOMEOMORPHISMSRAJALA, Kai.American journal of mathematics (Print). 2008, Vol 130, Num 1, pp 269-289, issn 0002-9327, 21 p.Article

Analytic sets extending the graphs of holomorphic mappings between domains of different dimensionsAL-TOWAILB, Maryam; OURIMI, Nabil.Comptes rendus. Mathématique. 2012, Vol 350, Num 13-14, pp 671-675, issn 1631-073X, 5 p.Article

On univoque pisot numbersALLOUCHE, Jean-Paul; FROUGNY, Christiane; HARE, Kevin G et al.Mathematics of computation. 2007, Vol 76, Num 259, pp 1623-1644, issn 0025-5718, 22 p.Article

A note on polychotomyDE HOOG, F. R; MATTHEIJ, R. M. M.Computing (Wien. Print). 1990, Vol 45, Num 1, pp 1-15, issn 0010-485X, 15 p.Article

La méthode du point limite pour l'écoulement d'infiltrationZHANG YOUTIAN; WANG LEI; CHEN PING et al.1984, Num 19, pp 1-10Article

ETABLISSEMENT DE FORMULES APPROCHEES POUR LA RESOLUTION DES PROBLEMES ELECTROTECHNIQUES PAR LES METHODES DE POINT LIMITEKOSTENKO MV.1982; ELEKTRICESTVO; ISSN 0013-5380; SUN; DA. 1982; NO 9; PP. 72-77; BIBL. 7 REF.Article

On asymptotically double lacunary statistically equivalent sequencesESI, Ayhan.Applied mathematics letters. 2009, Vol 22, Num 12, pp 1781-1785, issn 0893-9659, 5 p.Article

Convergence theorems for p-norm minimizers with respect to pKIDO, K.Journal of optimization theory and applications. 2005, Vol 125, Num 3, pp 577-589, issn 0022-3239, 13 p.Article

Topology as epistemologySCHULTE, O; JUHL, C.The Monist. 1996, Vol 79, Num 1, pp 141-147, issn 0026-9662Article

Wiener criterion for a class of degenerate elliptic operatorsNEGRINI, P; SCORNAZZANI, V.Journal of differential equations (Print). 1987, Vol 66, Num 2, pp 151-164, issn 0022-0396Article

A NOTE ON DISCRETENESS OF F-JUMPING NUMBERSSCHWEDE, Karl.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 11, pp 3895-3901, issn 0002-9939, 7 p.Article

Complex Pisot numbers of small modulusGARTH, David.Comptes rendus. Mathématique. 2003, Vol 336, Num 12, pp 967-970, issn 1631-073X, 4 p.Article

Limit points for average genus. I : 3-connected and 2-connected simplicial graphsCHEN, J; GROSS, J. L.Journal of combinatorial theory. Series B. 1992, Vol 55, Num 1, pp 83-103, issn 0095-8956Article

Lehmer's problem for polynomials with odd coefficientsBORWEIN, Peter; DOBROWOLSKI, Edward; MOSSINGHOFF, Michael J et al.Annals of mathematics. 2007, Vol 166, Num 2, pp 347-366, issn 0003-486X, 20 p.Article

Strong limit-point classification of singular Hamiltonian expressionsJIANGANG QI; SHAOZHU CHEN.Proceedings of the American Mathematical Society. 2004, Vol 132, Num 6, pp 1667-1674, issn 0002-9939, 8 p.Article

An example of homeomorphism of the plane where the set of ω-limit points is not a closed setHERO, M. W.Proceedings of the American Mathematical Society. 1993, Vol 117, Num 3, pp 843-844, issn 0002-9939Article

Taylor series with limit-points on a finite number of circlesKATSOPRINAKIS, E. S.Transactions of the American Mathematical Society. 1993, Vol 337, Num 1, pp 437-450, issn 0002-9947Article

Limit points for average genus. II : 2-connected non-simplicial graphsCHEN, J; GROSS, J. L.Journal of combinatorial theory. Series B. 1992, Vol 56, Num 1, pp 108-129, issn 0095-8956Article

On the set of limit points of the partial sums of series rearranged by a given divergent permutationWITULA, Roman.Journal of mathematical analysis and applications. 2010, Vol 362, Num 2, pp 542-552, issn 0022-247X, 11 p.Article

t1/3 superdiffusivity of finite-range asymmetric exclusion processes on ZQUASTEL, Jeremy; VALKO, Benedek.Communications in mathematical physics. 2007, Vol 273, Num 2, pp 379-394, issn 0010-3616, 16 p.Article

Equivalence of methods for the summation of double sequencesPATTERSON, Richard F.Applied mathematics letters. 2011, Vol 24, Num 2, pp 107-110, issn 0893-9659, 4 p.Article

The Temporal Ultraviolet Limit for Complex Bosonic Many-body ModelsBALABAN, Tadeusz; FELDMAN, Joel; KNÖRRER, Horst et al.Annales Henri Poincaré. 2010, Vol 11, Num 1-2, pp 151-350, issn 1424-0637, 200 p.Article

BOUNDARY POINTS AS LIMIT FUNCTIONS OF ITERATED HOLOMORPHIC FUNCTION SYSTEMSTAVAKOLI, Kourosh.Proceedings of the American Mathematical Society. 2009, Vol 137, Num 6, pp 1971-1976, issn 0002-9939, 6 p.Article

  • Page / 64